MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 SIGMA XLK CVD PLUS INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US 1818910 SIGMA XLK CVD PLUS INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 970461
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address irrigation and debridement with poly exchanged due to infection.Doi: (b)(6) 2018; dor: (b)(6) 2018; left knee.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA XLK CVD PLUS INS 4 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7359196
Report Number1818910-2018-55790
Device Sequence Number11340722
Product Code JWH
UDI-Device Identifier10603295250616
UDI-Public10603295250616
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number970461
Device Lot NumberHG8418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR